# SDR DHL2006363505

- Difficulty date: October 25, 2006
- Submitted: November 11, 2006
- Operation: Air carrier
- Aircraft: N363DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 85
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK FLANGE BETWEEN FS 50-52 LBL37.  REMOVED SECTION OF SEAT TRACK AND  REPLACED FROM FR50-52 LT IAW A300SRM 53-10-10 USED TMS 60-22457 7075-T6511.
